# SDR VNAA202504160029

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL 9 SEAT TRACK F.S. 350-485 HAS CORROSION CORRECTIVE ACTION: INSTALLED NEW RBL 9 SEAT TRACK ON F.S.350.00 TO F.S.485.00 IAW CRJ700 AMM TASK 53-00-49-400-801 (CONFIG A03).
PAINTED NEW SEAT TRACK IAW T.O. 53-079-002-23 ISSUE DATE 08/04/23 REV N/A. SH670-32159-1"
